# SDR FDEA201007312745

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX146N559012
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1440-1460, RT SIDE CREASE BEAM WEB HAS CORROSION. REMOVED CORROSION AT MAIN CABIN STA 1440-1460 RT SIDE CREASE BEAM IAW SRM 51-10-02.  BLENDED AREA L= 1.75",W=1.45",D=.008" ORIGINAL MAT. .040". MAT REMAINING .032" FOUND OUT LIMITS IAW SRM 53-00-13 FIG 101 DET II. R & R WEB IAW SRM 51-40-02.  PN  FX-146N5590-12 (WEB)-MAJOR REPAIR.
